RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1985, Volume 144, Pages 115–127 (Mi znsl5304)  

The module problem for families of classes of curves in a circular ring

G. V. Kuz'mina


Abstract: Earlier, the author has considered the extremal metric problem for the families of several homotopic classes of curves in the closed plane $\bar{ \mathbb{C} }$ or in a simply connected domain in $\bar{ \mathbb{C} }$. In this paper, these results are extended to the case of the modulus problem for families of classes of curves in a doubly connected domain.

Full text: PDF file (702 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.54

Citation: G. V. Kuz'mina, “The module problem for families of classes of curves in a circular ring”, Analytical theory of numbers and theory of functions. Part 6, Zap. Nauchn. Sem. LOMI, 144, "Nauka", Leningrad. Otdel., Leningrad, 1985, 115–127

Citation in format AMSBIB
\Bibitem{Kuz85}
\by G.~V.~Kuz'mina
\paper The module problem for families of classes of curves in a circular ring
\inbook Analytical theory of numbers and theory of functions. Part~6
\serial Zap. Nauchn. Sem. LOMI
\yr 1985
\vol 144
\pages 115--127
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl5304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=787418}
\zmath{https://zbmath.org/?q=an:0577.30021}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5304
  • http://mi.mathnet.ru/eng/znsl/v144/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:58
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019